# SDR MWEA98888

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 01864120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MTC FOUND TAIL COMPARTMENT EMERGENCY FLOOR TRACK LIGHTS INOP.  MTC REPAIRED AFT SECTION WIRING AT LEFT LAV.
